Extremal two-correlations of two-valued stationary one-dependent processes

A. Gandolfi, M. Keane, V. de Valk

Research output: Contribution to journalArticlepeer-review


The maximal value of the two-correlation for two-valued stationary one-dependent processes with fixed probability α of a single symbol is determined. We show that the process attaining this bound is unique except when α=1/2, when there are exactly two different processes. The analogous problem for minimal two-correlation is discussed, and partial results are obtained.

Original languageEnglish (US)
Pages (from-to)475-480
Number of pages6
JournalProbability Theory and Related Fields
Issue number3
StatePublished - Sep 1989

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Extremal two-correlations of two-valued stationary one-dependent processes'. Together they form a unique fingerprint.

Cite this